Ask a Doctor and Get an Answer to Your Medical Question ASAP
The type of pain that you are having seems to be related to a "pinched" nerve in the lower back.
That can cause pain that runs down the back of the leg, into the calf, and into the foot.
It wouldn't be related to the ED drug.
I would discuss this new pain with your doctor, and if this continues, get MRI imaging of the lumbar spine to evaluate this further.
I sincerely hope that I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!
It could be anything -- exertion which causes a disc to bulge or herniate in the lower back.
It could happen when sleeping, turning in the bed.
Any number of things could cause irritation and inflammation of the nerve -- but hopefully it improves within a few days.